# SDR 99FDEA00167

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

99-101 - GEAR LWR AT 2300 ABOVE GROUND LEVEL.  ALL GEAR UNSAFE POS.  REMOVED AND REPLACED LANDING GEAR POSITION SWITCH PER MM 32-61-04-4.  OPS CK NORM.
